MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETCF3636C49E
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an endovascular aortic repair for a 67 mm abdominal aortic aneurysm, using the stent graft etcf3636c49e endur ii aoext, after deployment,  a non medtronic guide wire was pulled back unintentionally and unnoticed by the physician and buckled at the tip of the delivery system.The physician didnt feel comfortable trying to advance such a stiff wire back into the aorta in that position and decided to remove this wire and replace it with a less still wire.  the wire wouldn't advance through the distal tip of the delivery system.It was felt like it was hitting up against something bending the wire up.The physician tried multiple different stiffness of wires and the same issue occurred.The physician tried to use a wire cheater but nothing would help the wire pass through the port.The tip of any wires wouldn¿t pass at about 1 inch into the back end of the delivery system and every wire would come out curled up and damaged. eventually the physician tried the back end of a non medtronic wire and it went through but the physician didn't want that to be in the aorta due to its length and it being the back end.Eventually after spinning the back end super renal blue wheel a medtronic steerant wire was able to be advanced and the delivery system removed successfully.Per the physician the cause of the event could not be determined.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
Product analysis: the stent graft had been deployed prior to receipt of the device and was not received alongside.Torsional deformation was evident to the graft cover.An in-house 0.035¿ guidewire was backloaded through the tip and advanced with no issues noted.Analysis of the device found no evidence of a blockage.No other deformation evident to the remainder of the device.Product analysis conclusion: the reported blockage of the delivery system could not be confirmed based on the pre-implant imaging provided; therefore, the cause of the event could not be determined.Procedural angiogram videos demonstrating attempts to advance multiple wires within the delivery system were not available for review.No obvious anatomical findings on pre-implant imaging were identified that would be likely to contribute to this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23494421
Report Number9612164-2025-05475
Device Sequence Number9106540
Product Code MIH
UDI-Device Identifier00613994991461
UDI-Public(01)00613994991461(17)270227
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETCF3636C49E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/07/2025
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale
Patient Weight76 KG